Vol. 26, No. 3, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
A generalized corollary of the Browder-Kirk fixed point theorem

William Grady Dotson, Jr. and W. R. Mann

Vol. 26 (1968), No. 3, 455–459
Abstract

This paper generalizes a corollary, due to W. A. Kirk, of the F. E. Browder-W. A. Kirk fixed point theorem for nonexpansive self-mappings of closed, bounded, convex sets in uniformly convex Banach spaces.

Mathematical Subject Classification
Primary: 47.85
Milestones
Received: 12 March 1968
Published: 1 September 1968
Authors
William Grady Dotson, Jr.
W. R. Mann